# SDR FDKA200802077

- Difficulty date: February 21, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 13,522 hours, 13,000 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6034 JFK (1740 PHX LCL).  STRONG BURNING SMELL IN CABIN AND COCKPIT.  MX PERFORMED ENGINE RUNS, RAN PACKS, INSPECTED RELAY SUPPORTS.  MX COULD NOT DUPLICATE, NO FAULTS FOUND.
